Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 15, 2012, 7:34 PM EDT for 5 counties in Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 7:34 PM EDT (23:34 UTC)
- Expired
- Mar 15, 2012, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Estill County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
019
WUUS53 KJKL 152334
SVRJKL
KYC011-065-165-173-197-160000-
/O.NEW.KJKL.SV.W.0052.120315T2334Z-120316T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
734 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 800 PM EDT
* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HARRIS FERRY...OR 9 MILES
SOUTHEAST OF WINCHESTER...AND MOVING NORTHEAST AT 50 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
STANTON...MOUNT STERLING...FRENCHBURG...OWINGSVILLE...KIMBRELL...
SPOUT SPRINGS...POWELL VALLEY...WESTBEND...VIRDEN...WALTERSVILLE...
CLAY CITY...WADES MILL...KLONDIKE...GRASSY LICK...SIDEVIEW...
PREWITT...LEVEE...ROSSLYN...CAT CREEK AND CAMARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3791 8350 3778 8411 3780 8408 3781 8413
3785 8409 3785 8407 3783 8407 3785 8406
3784 8401 3787 8403 3787 8400 3792 8400
3794 8398 3811 8408 3829 8386
TIME...MOT...LOC 2334Z 245DEG 46KT 3789 8409
WIND...HAIL 60MPH 0.75IN
$$
GEOGERIAN2 follow-up statements
425
WWUS53 KJKL 152347
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
747 PM EDT THU MAR 15 2012
KYC011-065-165-173-197-160000-
/O.CON.KJKL.SV.W.0052.000000T0000Z-120316T0000Z/
MENIFEE KY-MONTGOMERY KY-POWELL KY-BATH KY-ESTILL KY-
747 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
ESTILL...WESTERN BATH...NORTHERN POWELL...MONTGOMERY AND MENIFEE
COUNTIES UNTIL 800 PM EDT...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR WESTBEND...OR 8 MILES NORTHWEST
OF STANTON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
STANTON...MOUNT STERLING...FRENCHBURG...OWINGSVILLE...PREWITT...
LEVEE...JUDY...CAMARGO...GATEWOODS STATION...CAT CREEK...
EWINGTON...STOOPS...BEAN...COONS STATION...JEFFERSONVILLE...UPPER
SPENCER...LOWER SPENCER...LUCKY STOP...HOWARDS MILL AND OGGS
STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3829 8386 3791 8350 3786 8374 3780 8405
3784 8406 3785 8406 3784 8402 3787 8403
3787 8400 3792 8400 3794 8398 3811 8408
TIME...MOT...LOC 2348Z 252DEG 39KT 3792 8395
WIND...HAIL 60MPH 0.75IN
$$
KAS717
WWUS53 KJKL 152359
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
759 PM EDT THU MAR 15 2012
KYC011-065-165-173-197-160009-
/O.EXP.KJKL.SV.W.0052.000000T0000Z-120316T0000Z/
MENIFEE KY-MONTGOMERY KY-POWELL KY-BATH KY-ESTILL KY-
759 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESTILL...WESTERN
BATH...NORTHERN POWELL...MONTGOMERY AND MENIFEE COUNTIES WILL EXPIRE
AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3829 8386 3791 8350 3786 8374 3780 8405
3784 8406 3785 8406 3784 8402 3787 8403
3787 8400 3792 8400 3794 8398 3811 8408
TIME...MOT...LOC 2359Z 252DEG 39KT 3795 8380
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:00 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 15, 4:00 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 400 PM EDT THU MAR 15 2012 .SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...UPDATED ITS SUMMERTIME IN MARCH...WITH SLOW MOVING POORLY ORGANIZED PULSE TYPE CONVECTION TAKING PLACE. IT TOOK ON AN MCS TYPE STRUCTURE LATE LATE LAST NIGHT AND THIS MORNING...BUT THIS BROKE DOWN WITH SURFACE HEATING AND ADDITIONAL SCATTERED DEVELOPMENT DURING THE DAY...WHICH IS NOW ONGOING. THE THUNDERSTORMS WERE BECAUSE OF MOIST FLOW OFF THE GULF OCCURRING UNDERNEATH WEAK SHORTWAVES AND COLD TEMPS ALOFT. SURFACE BASED LIFTED INDICIES WERE RUNNING FROM -3 TO -6 OVER THE JKL FORECAST AREA THIS AFTERNOON...BUT WEAK SHEAR WAS PREVENTING ANYTHING MORE THAN MARGINAL SEVERE HAIL REPORTS. HOWEVER...THE WEAK FLOW WAS RESPONSIBLE FOR LOCALLY HEAVY RAINFALL. ONE CONCENTRATED AREA OF CONVECTION WAS OVER THE EASTERN PART OF THE FORECAST AREA AT MID AFTERNOON...AND ANOTHER AREA OVER WESTERN KENTUCKY. WILL EXPECT A DECREASE IN COVERAGE OF SHOWERS AND THUNDERSTORMS WITH LOSS OF HEATING. THE SHORTWAVE RESPONSIBLE FOR THE WESTERN KENTUCKY ACTIVITY IS SHOWN BY BOTH THE GFS AND NAM TO MOVE EAST AND POSSIBLY AFFECT THE FORECAST AREA TONIGHT...ESPECIALLY THE NORTH. HAVE USED LIKELY POPS THERE...AND CHANCE TO THE SOUTH. THE PASSING OF THE SAME WAVE BRINGS A LIKELIHOOD OF PRECIP TO THE REST OF THE AREA ON FRIDAY. AS THE WAVE SHIFTS EAST AND HEATING IS LOST ON FRIDAY NIGHT...WANING OF THE CONVECTION IS EXPECTED. SHEAR WILL AGAIN BE WEAK ON FRIDAY...SO THE SEVERE THREAT SHOULD NOT BE ANY GREATER THAN TODAY. THE BIGGEST THREAT LOOKS TO BE HAIL FROM PULSE STORMS ONCE AGAIN...SHOULD ENOUGH DESTABILIZATION BE ABLE TO TAKE PLACE. .LONG TERM.../SATURDAY THROUGH THURSDAY/...UPDATED THE EXTENDED FORECAST PERIOD BEGINS ON SATURDAY WITH AN ACTIVE MERIDIONAL PATTERN IN PLACE. THIS SUMMER LIKE PATTERN FEATURES A 500MB RIDGE OVER THE SOUTHEAST WITH A DEEP TROUGH OVER THE WESTERN US. WHILE THE MODELS SEEM TO HAVE THE LONGWAVE PATTERN DOWN...THE ACTUAL PROGRESSION OF THE WEAK SHORTWAVES AND SIGNIFICANT FEATURES ARE LESS CONSISTENT TO SAY THE LEAST. WILL EXUDE A LOW CONFIDENCE IN THE EXTENDED FORECAST DUE TO THIS PATTERN. WITH SOUTHERLY FLOW FROM 500MB TO THE SURFACE...EXPECTING A DEEP MOIST FLOW FOR MUCH OF THE EXTENDED. THE UPPER LEVELS WILL FEATURE SOME WEAK DISTURBANCES RIDING UP OVER THE RIDGE...KEEP THE OHIO VALLEY IN AN ACTIVE WEATHER PATTEN WITH CHANCE POPS PRETTY MUCH THROUGH THE EARLY PART OF THE EXTENDED. THE BULK OF THE SHOWERS AND STORMS WILL BE ON A DIURNAL TYPE PATTERN...PULSING WITH THE HEAT OF THE DAY. THE RIDGE WILL REBOUND BY TUESDAY GIVING A BRIEF REPRIEVE IN THE PRECIP BEFORE ANOTHER FRONT DEVELOPS AND MOVES EAST INTO THE OHIO VALLEY. OVERALL...THE EXTENDED INITIALIZATION PROVIDED SOME CHANCE POPS FROM SATURDAY THROUGH MONDAY NIGHT FOR SHOWERS AND THUNDERSTORMS. THE WARM SOUTHERLY FLOW WILL CONTINUE WITH MAX TEMPERATURES WELL ABOVE NORMAL...REACHING THE UPPER 70S INTO THE LOW 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 138 PM EDT THU MAR 15 2012 SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING EARLY IN THE AFTERNOON...AND SHOWING AN INCREASE IN COVERAGE WITH PASSING TIME AS HEATING AND DESTABILIZATION OCCURRED. HOWEVER...THE MOST FAVORED AREA FOR DEVELOPMENT WAS SHOWING AN EASTWARD DRIFT. THE STRONGEST STORMS CONTAINED SMALL HAIL. WILL LOOK FOR A DECREASE IN THUNDERSTORMS THIS EVENING AS COOLING OCCURS...WITH ANOTHER INCREASE DURING THE DAY FRIDAY. ANY STORM COULD BRING LOCALIZED IFR...BUT MOSTLY VFR IS EXPECTED OUTSIDE OF THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HAL LONG TERM...SHALLENBERGER AVIATION...HAL
Hazardous weather outlook, Mar 15, 5:23 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 523 PM EDT THU MAR 15 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 523 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT SOME LOCATIONS. THE STRONGEST STORMS WILL CONTAIN HAIL...WITH THE LARGEST HAIL AROUND QUARTER SIZE OR A BIT LARGER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL OCCUR AT TIMES...MAINLY FROM FRIDAY INTO THE DAY MONDAY...AND ALSO ON WEDNESDAY. THE GREATEST PROBABILITY IS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL TONIGHT AND FRIDAY. HAL
In the hours before
Local storm report, Mar 15, 6:46 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
646 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 5 NNW MOUNT STERLING 38.13N 83.98W
03/15/2012 E1.00 INCH MONTGOMERY KY TRAINED SPOTTER
&&
ABESpecial weather statement, Mar 15, 7:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 700 PM EDT THU MAR 15 2012 KYZ086-116-117-152345- KNOX-LESLIE-CLAY- 700 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 745 PM EDT THURSDAY EVENING... NORTH CENTRAL KNOX... EXTREME WEST CENTRAL LESLIE AND SOUTHERN CLAY. AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOUNT...OR 8 MILES NORTHEAST OF BARBOURVILLE...MOVING NORTHEAST AT 25 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. KAS
Special weather statement, Mar 15, 7:08 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 708 PM EDT THU MAR 15 2012 KYZ079-083-084-152345- MCCREARY-PULASKI-WAYNE- 708 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 745 PM EDT THURSDAY EVENING... NORTHERN MCCREARY... SOUTH CENTRAL PULASKI AND EASTERN WAYNE. AT 708 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OIL VALLEY... OR NEAR MONTICELLO...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GREGORY AROUND 715 PM EDT...DENNEY AROUND 720 PM EDT...QUINTON AROUND 725 PM EDT... ALPINE AROUND 730 PM EDT...GREENWOOD AROUND 735 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Special weather statement, Mar 15, 7:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 717 PM EDT THU MAR 15 2012 KYZ044-050>052-058>060-104-106-108-109-111-112-160015- MENIFEE-MONTGOMERY-POWELL-ROWAN-BATH-ELLIOTT-ESTILL-FLEMING-MAGOFFIN- MORGAN-WOLFE-LEE-BREATHITT- 717 PM EDT THU MAR 15 2012 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 815 PM EDT THURSDAY EVENING... NORTHWESTERN MAGOFFIN... MENIFEE... EXTREME SOUTHEASTERN MONTGOMERY... MORGAN... EASTERN POWELL... ROWAN... WOLFE... NORTHERN LEE... EASTERN BATH... NORTHWESTERN BREATHITT... WESTERN ELLIOTT... EAST CENTRAL ESTILL AND EASTERN FLEMING. AT 717 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM GODDARD TO OLYMPIA SPRINGS TO HAYSTACK TO PATSEY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF FLEMINGSBURG TO 6 MILES NORTHWEST OF FRENCHBURG TO 8 MILES SOUTHWEST OF FRENCHBURG TO 9 MILES SOUTHEAST OF STANTON...MOVING EAST AT 20 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Local storm report, Mar 15, 7:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
724 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM FLOOD CRYSTAL 37.66N 83.83W
03/15/2012 ESTILL KY EMERGENCY MNGR
CREEK BOTTOMS FLOODED ALONGSIDE HWY 52.
&&
ABELocal storm report, Mar 15, 7:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
732 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL MONTICELLO 36.84N 84.85W
03/15/2012 E0.75 INCH WAYNE KY 911 CALL CENTER
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:05 AM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, Whitley | 40 min |
| Mar 15, 5:47 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 43 min |
| Mar 15, 6:49 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox | 26 min |
| Mar 15, 1:33 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Mar 15, 1:55 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 3 hr |
| Mar 15, 2:03 PM EDT | Severe Thunderstorm Warning | JKL | Knott | 42 min |
| Mar 15, 2:22 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 38 min |
| Mar 15, 2:49 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Mar 15, 3:21 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Leslie, Perry | 39 min |
| Mar 15, 3:51 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Harlan, Knott, Leslie, Letcher and 2 more | 3 hr |
| Mar 15, 3:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie, Perry | 46 min |
| Mar 15, 4:16 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 59 min |
| Mar 15, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Leslie | 53 min |
| Mar 15, 5:03 PM EDT | Areal Flood Advisory | JKL | Harlan, Leslie, Letcher, Perry | 3 hr |
| Mar 15, 5:27 PM EDT | Flash Flood Warning | JKL | Harlan, Leslie | 4 hr |
| Mar 15, 5:57 PM EDT | Areal Flood Advisory | JKL | Estill, Lee | 2 hr |
| Mar 15, 6:24 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee | 36 min |
| Mar 15, 6:32 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery | 43 min |
| Mar 15, 6:34 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 41 min |
| Mar 15, 6:40 PM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee | 3 hr |
| Mar 15, 6:44 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 46 min |
| Mar 15, 6:52 PM EDT | Areal Flood Advisory | JKL | Breathitt, Estill, Jackson, Lee, Owsley | 3 hr |
| Mar 15, 7:00 PM EDT | Flash Flood Warning | JKL | Breathitt, Jackson, Lee, Owsley | 3 hr |
| Mar 15, 7:17 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Jackson, Lee, Owsley | 43 min |
| Mar 15, 7:24 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie | 3 hr |
| Mar 15, 7:37 PM EDT | Areal Flood Advisory | JKL | Menifee | 2 hr |
| Mar 15, 7:56 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Owsley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.